# SDR 98ZZZX461

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 23005749
- Condition: Making Metal
- Location: Engine Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE GEARBOX BEARING RETAINER HAD FALLEN OFF DURING OPERATION AND STARTED MAKING METAL.
